Skip to Content
Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

Price:

16,47 €


Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

https://nutricity.sk/shop/brswigyapj5gadlu-allegra-adult-12-hour-allergy-relief-tablets-non-drowsy-indoor-and-outdoor-allergy-medicine-60-mg-fexofenadine-hci-antihistamine-pill-24-count-235645 https://nutricity.sk/web/image/product.template/235645/image_1920?unique=a22a0a9

Stock Expiry Date*: 05-05-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • INCLUDES: One (1) 24-count pack of Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 12-HOUR RELIEF: Take Allegra antihistamine pill day or night for 12 hours of relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 12-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

16,47 € 16.47 EUR 16,47 € Vrátane dane

Not Available For Sale

(0,69 € / Units)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotiek
  • Formulár položky
  • Hmotnosť položky
  • Výhody pre výrobok
  • Počet položiek
  • Dávkovacia forma
  • Výrobca
  • Zložky
  • Typ výrobku
  • Špecifické použitia pre výrobky
  • Aktívne zložky
  • UPC
  • Globálne obchodné identifikačné číslo
  • Názov typu balíka
  • Cieľová obec
  • Čistý obsah
  • Názov značky
  • Opis vekového rozsahu
  • Typ kontajnera
  • Číslo časti výrobcu
  • Číslo modelu
  • Rozmery položky
  • Ďalšie vlastnosti
  • Časť tela na cieľové použitie

Táto kombinácia neexistuje.

Kontaktujte nás
Alergická medicína
Výhody pre výrobok Očná starostlivosť, Kontrola alergie, Úľava od bolesti chrbta
Dávkovacia forma Tableta, Tablety
Špecifické použitia pre výrobky Kýchanie, Hrdlo, Vodnaté oči, Svrbivý nos, Runny Nose
Ďalšie vlastnosti runny nose, watery eyes, itchy, This powerful antihistamine tackles your toughest indoor and outdoor allergy symptoms, including:Sneezing, Itchy Nose and Throat.
Značka Allegra
Chuť žiadna chuť
Počet jednotiek 24 Počet
Formulár položky Tablety
Hmotnosť položky 18,14 g
Počet položiek 1
Výrobca Chattem Inc.
Zložky Fexofenadine HCI - 60 mg
Typ výrobku Alergická medicína
Aktívne zložky fexofenadín
UPC 041167413142
Globálne obchodné identifikačné číslo 00041167413142
Názov typu balíka Blister
Cieľová obec Unisex- Adults
Čistý obsah 24 Count
Názov značky Allegra
Opis vekového rozsahu Dospelí
Typ kontajnera Box
Číslo časti výrobcu Alleg214
Číslo modelu Alleg214
Rozmery položky 4.5 x 1.25 x 2.81 inches
Časť tela na cieľové použitie Oči
  • Buy Four or More Offer

    Získajte 5 % zľavu pri kúpe 4 alebo viac položiek

  • Next Purchase Offer
    Získajte 5 % zľavu na váš ďalší nákup.
  • Ships From(Slovakia)
    Objednávky sú spracovávané a odosielané z Brooklynu, USA.
  • Delivery Offer(Slovakia)
    Bezplatná doprava na kvalifikované objednávky.
Delivery Detail
Odhadované dodacie lehoty: 12–26 dní (medzinárodné).
3–6 dní (domáce).
Safe Checkout
Zaručená bezpečná platba
Return Policy

30-dňová záruka vrátenia
Nákupy s dôverou s podporou vrátenia do 30 dní.

Free Return Pickup
Dostupný bezplatný odvoz vráteného tovaru
Postaráme sa o vrátenie z vašich dverí bez ďalších nákladov.

 

For your allergy symptoms, nothing works faster* than Allegra Adult 12-Hour Allergy Relief Tablet. Allegra allergy relief medicine starts working in one hour to give you round-the-clock relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 12-hours of allergy relief that doesn’t make you drowsy and affect your normal brain function. Take up to two pills daily for a full day of symptom relief. Each tablet is formulated with active ingredient fexofenadine to provide powerful relief from outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 12-Hour Tablets for fast*, effective allergy relief. *Starts working in one hour.

Important information

Safety Information

Use only as directed

Indications

For treatment of indoor and outdoor allergy symptoms

Ingredients

Fexofenadine HCI - 60 mg

Directions

Adults and children 12 years of age and older: Take one 60 mg tablet with water every 12 hours; do not take more than 2 tablets in 24 hours. Children under 12 do not use. Adults 65 and older, consult doctor. Use only as directed

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.5 x 1.25 x 2.81 inches; 0.63 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC06952 Dpd 05167987715072 2026-07-21 Track

Upozornenie

Výživové doplnky nie sú lieky. Produkty predávané na tejto webovej stránke nie sú určené na diagnostiku, liečbu, vyliečenie alebo prevenciu akéhokoľvek ochorenia. Ak máte zdravotný stav, vždy sa pred použitím poraďte s kvalifikovaným zdravotníckym odborníkom. Individuálne výsledky sa môžu líšiť. Zadávaním objednávky súhlasíte s dodržiavaním dovozných predpisov vašej krajiny. Pokrývame príslušné clá a dane tam, kde je to uvedené.

*Informácie o dátume expirácie:
Vezmite prosím na vedomie, že dátum expirácie sa môže líšiť od šarže k šarži. Zaručujeme však, že všetky produkty zaslané našim zákazníkom majú platnú trvanlivosť a nebudú expirované v čase dodania.